Riv.Mat.Univ.Parma (8) 2 (2009)


Very ampleness of balanced line bundles on stable curves

Pages 81-90
Received: 20 February 2009   
Accepted in revised form: 13 May 2009
Mathematics Subject Classification (2000): 14H51 - 14H10 - 14H20

Keywords: Stable curve, very ample line bundle, balanced line bundle, torsion free sheaf.

The author was partially supported by MIUR and GNSAGA of INdAM (Italy).

Abstract Here we study the spannedness and the very ampleness of balanced line bundles (in the sense of L. Caporaso) on stable and quasi-stable curves.

Home Riv.Mat.Univ.Parma